# SDR YENA2019062840350

- Difficulty date: June 24, 2019
- Submitted: June 28, 2019
- Operation: Air carrier
- Aircraft: N979JT
- Make and model: Airbus A321-231
- Aircraft serial: 7627
- Aircraft time: 10,212 hours, 1,961 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FT # 178,  AT APPROX 6K, FEET EMER CALL ON DESC FROM #1 FA THAT ODOR/FUME FROM REAR OF CABIN AT 4,000 FEET. STARTED APU AND XFR BLEED. AT GATE #1 FA REPORTS ENTIRE CABIN UST AT REAR & FWD CABIN LANDING ABOUT ODOR/FUMES.   AIRCRAFT IS OK FOR SERVICE.
